# SDR CALA2025101710226

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 124,139 hours, 18,895 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Contaminated
- Location: Aileorns
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EC/RA 5760-01116,  THERMOGRAPH INSPECTIONS ON LT & RT OTBD AILERONS, FOUND INGRESS LIQUIDS ON LT OTBD AILERON INBD CAP, AT THE SPAR AREA, AND AMID ITS SPAN, ADJACENT TO THE BALANCING ARM.  REPAIRED IAW ECRA: 5760-01113.
